MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. SE BLD 15DP 180MF 1VS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. SE BLD 15DP 180MF 1VS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 11499817
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were two potential lot numbers involved.The information for each lot number is as follows: medical device lot #: 11611825 (this was provided by the customer, but it is an invalid lot #).Medical device expiration date: na.Device manufacture date: na.Medical device lot #: 18045539.Medical device expiration date: 04/05/2021.Device manufacture date: 04/05/2018.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the se bld 15dp 180mf 1vs dehp free experienced leakage.The following information was provided by the initial reporter: a leak was found during the transfusion at the junction at the injection site for 2 tubes of the same reference but from different batches and laid by 2 nurses.Different to 2 different patients.This resulted in labile blood product loss and necessitated a change of tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d.4.Medical device lot #: 11611825 was mistakenly reported to bd by the customer.Please disregard.B.3.Date of event: updated to (b)(6) 2020 the following fields were updated due to additional information: d.10 device available for eval yes, d.10 returned to manufacturer on: 09/07/2020 investigation conclusion two 11499817-09 samples from lot 18045539 were received in opened packaging for investigation of complaints (b)(4) and pr 1872703; residual blood was present within each sample.A visual inspection identified the spike component had separated from the tubing joint and was missing from one of the returned samples; minimal residual solvent was visible at the affected tubing.No further separation or leakage was identified during testing of the returned samples.The details of this feedback were forwarded to the manufacturing site for investigation.They confirmed that the observed separation is likely to have occurred due to an insufficient amount of solvent having been applied at the affected component, this is a manual assembly process and is likely to have occurred to human error.A review of the production records for lot 18045539 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated feedback with no other similar report against the 11499817-09 set in the international market in the past 12 months.

Brand Name
SE BLD 15DP 180MF 1VS DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10429206
Report Number9616066-2020-02546
Device Sequence Number19299054
Product Code FPA
UDI-Device Identifier50885403275263
UDI-Public50885403275263
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11499817
Device Catalogue Number11499817-09
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200730; 20200730
Outcome Attributed to Adverse Event Other;